Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cramping after intercourse, brownish discharge. On nuva ring. Tested positive for HPV. Pregnancy chances?

good morning - i have been noticingin some cramping after intercourse with my partner lately and today noticed a dark brown, almost purple discharge that looked almost flakey when i went to the bathroom. i m on the nuva ring (took it out to see what might have been going on, and there was mucusy blood on that too) and have been for about 4 years and i have also tested positive for HPV last august but was biopsied and everything was alright then. I m due for my period next week. could i be pregnant or is there possibly something wrong?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild brownish purple discharge that you had could be a normal discharge which can happen after an aggressive sex. This is not likely to be related to pregnancy since you are using birth control regularly.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor